# SDR SWAA002267

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,588 hours, 62,583 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
